# SDR ASAA2015031411059

- Difficulty date: March 14, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STA 727A AND STR 4R IS CRACKED.  ACFT GROUNDED. R & R CRACKED STRINGER CLIP AT STA 727A, STR 4R IAW SRM 51-40-02.
